Chakraborty, Partha SarathiDasgupta, A.2008-07-072008-07-072004Journal of Theoretical Probability, 2004; 17 (2):387-4010894-9840http://hdl.handle.net/2440/46221The original publication can be found at www.springerlink.comContinued fractions w.r.t. a specified class of numbers is considered. The invariant measures of the corresponding transformations are identified connecting the continued fractions with geodesics on the upper half plane. A problem of convergence in distribution of sums of the coefficients of the continued fraction is also considered.enContinued fraction; geodesic flow; invariant measure; limit theoremsInvariant measure and a limit theorem for some generalized Gauss mapsJournal article002007783410.1023/B:JOTP.0000020700.45630.5c0002204002000062-s2.0-4043132998